# SDR FDEA201708072136

- Difficulty date: August 7, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 77,356 hours, 15,508 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB23121
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING DROOPED LEADING EDGE UPPER SKIN AT XDLE 328 FOUND CRACK. REPAIR CARRIED OUT AS PER SRM 57-40-01-2R FIG 201 REPAIR 5. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
